# SDR USAA200508005

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 52,808 hours, 33,004 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 69392289
- Condition: Chafed
- Location: Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3/8" BY .045" CIRCULAR WEAR AT OUTBOARD HINGE BRACKET FOR NR 5 SPOILER BOARD, WBL 169.25R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.
